# SDR F3LA2023110100198

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 12,139 hours, 5,463 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: I, A, K

## Discrepancy

AIRCRAFT WAS GROUNDED DO TO AN SDR REPORTABLE EVENT.  REFERENCE LP 302819 OPERATIONAL FLIGHT CHECK UNSATISFACTORY.  FOUND DAMAGED CONTACT AT CONNECTOR 3C3RCPIN 74. REFERENCE LP 302832 REMOVED AND REPLACED CONTACT PERFORMED OPS TEST NO FAULTS NOTED REFERENCE PEMCO N/R 13436.00- AMM 21-31-00-710-A 05530378001-A20-44-24-01.
